MathSciNet Relay Station
MathSciNet bibliographic data
MR906186 (88j:65305) 65U05
Chang, Chien Cheng Numerical solution of stochastic differential equations with constant diffusion coefficients. Math. Comp. 49 (1987), no. 180, 523–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement